# SDR 20000615AP002

- Difficulty date: March 29, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- System (JASC): 2120 · Air Distribution System
- Part: Circuit Board
- Part number: 1143641407
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 9,689 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT CREW REPORTED DUAL ENVIRONMENTAL FAIL INDICATION.  PRESSURIZATION SYSTEM FAILED.  FOUND ENVIRONMENTAL SYSTEM PRINTED CIRCUIT BOARD INOPERATIVE.  REPLACED CIRCUIT BOARD.  OPERATIONAL CHECK GOOD.  (M)
